Adiabatic parameter dynamics of perturbed solitary waves. (English) Zbl 1221.35321

Summary: The soliton perturbation theory is used to study the solitons that are governed by the generalized Korteweg-de Vries equation in the presence of perturbation terms. The adiabatic parameter dynamics of the solitons in the presence of the perturbation terms are obtained.


35Q53 KdV equations (Korteweg-de Vries equations)
35Q51 Soliton equations
37K40 Soliton theory, asymptotic behavior of solutions of infinite-dimensional Hamiltonian systems
Full Text: DOI


[1] Biswas, A.; Zerrad, E.; Konar, S., Soliton perturbation theory for the general modified Degasperis-Procesi Camassa-Holm equation, Int J Mod Math, 2, 1, 35-40 (2007) · Zbl 1141.35441
[2] Chen, C. Y.; Hsu, J. R.; Cheng, M. H.; Chen, H. H.; Kuo, C. F., An investigation on internal solitary waves in a two layer fluid: propagation and reflection from steep slopes, Ocean Eng, 34, 1, 171-184 (2007)
[3] Feng, Z., Qualitative analysis and exact solutions to the Burgers-Korteweg-de Vries equation, Dyn Contin Discrete Impul Syst A, 9, 4, 563-580 (2002) · Zbl 1017.35100
[4] Kivshar, Y.; Malomed, B. A., Dynamics of solitons in nearly integrable systems, Rev Mod Phys, 61, 4, 763-915 (1989)
[5] Kodama, Y.; Ablowitz, M. J., Perturbations of solitons and solitary waves, Stud Appl Math, 64, 225-245 (1981) · Zbl 0486.76029
[6] Marchant, T. R.; Smyth, N. F., Soliton interaction for the extended Korteweg-de Vries equation, IMA J Appl Math, 56, 157-176 (1996) · Zbl 0857.35113
[7] Osborne, A. R., Approximate asymptotic integration of a higher order water-wave equation using the inverse scattering transform, Nonlinear Proc Geophys, 4, 1, 29-53 (1997)
[8] Wazwaz, A. M., New solitons and kink solutions for the Gardner equation, Commun Nonlinear Sci Numer Simul, 12, 8, 1395-1404 (2007) · Zbl 1118.35352
[9] Wazwaz, A. M., New sets of solitary wave solutions to the KdV, mKdV and the generalized KdV equations, Commun Nonlinear Sci Numer Simul, 13, 2, 331-339 (2008) · Zbl 1131.35385
[10] Zhidkov, P. E., Korteweg-de Vries and nonlinear Schrödinger’s equations: qualitative theory (2001), Springer Verlag: Springer Verlag New York, NY · Zbl 0987.35001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.